Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Welsh Wizard

Just started roaccutane

Today is day 4 of my course, i'm on 4x20mg a day (btw does that mean 80mg total or 20mg??) and already i've noticed my skin seems a hell of a lot drier and smoother. But my face is burning, like it feels as though it's really warm and I just wondered is there anything that can be done to prevent this? Dry skin is the main side effect right now, as well as feeling really tired, which i'm struggling with the week before my exams.

Any ideas?

Share this post


Link to post
Share on other sites
Today is day 4 of my course, i'm on 4x20mg a day (btw does that mean 80mg total or 20mg??) and already i've noticed my skin seems a hell of a lot drier and smoother. But my face is burning, like it feels as though it's really warm and I just wondered is there anything that can be done to prevent this? Dry skin is the main side effect right now, as well as feeling really tired, which i'm struggling with the week before my exams.

Any ideas?

The best way to avoid tane burn is to stay moisturized, simply put. You will get different answers on here regarding what moisturizer is best because different people like different things, etc. It is important to keep your skin (face and body) well moisturized at all times to avoid tane burn, peeling skin -and- to promote better and faster healing. I moisturize my body at least twice a day and my face anywhere from 2-5 times daily, depending on how dry I am on any given day. I have tried a plethera of different moisturizers before finding the one I currently use, which personally, I think is absolutely amazing. It's called DML FORTE and can be found behind the pharmacy counter pretty much anywhere, no prescription needed.

Don't use any harsh soaps or topicals - no benzoyl peroxide, no salylic acid, etc. Stick to a gentile cleanser (I like purpose...not the bar, the liquid wash that comes in a bottle) and a gentile, non-comedogenic cream / lotion / moisturizer - whatever you find works best for you.

Oh - and stock up on the chap stick and aquaphor healing ointment to use on your lips, too...in just a little while, those bad boys are gonna feel like raisins. lol

HTH and good luck with your course!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×